# SDR AALA20101127MIA02

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 66,434 hours, 10,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cable
- Condition: Broken
- Location: Sliding Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CAPTAINS SLIDING WINDOW OPENED DURING TAKEOFF ROLL.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND WINDOW LOCKING CABLE BROKEN.  REPLACED CAPTAINS SLIDING WINDOW.  SYSTEM GROUND CHECK NORMAL OPERATION.
